Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 22, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Mar 29, 2016, 3:42 PM EDT for Osceola County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2016, 3:42 PM EDT (19:42 UTC)
- Expired
- Mar 29, 2016, 4:09 PM EDT
- In force
- 27 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 33 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1668 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
006
WUUS52 KMLB 291942
SVRMLB
FLC097-292030-
/O.NEW.KMLB.SV.W.0022.160329T1942Z-160329T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EDT TUE MAR 29 2016
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL OSCEOLA COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 430 PM EDT
* AT 341 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
LAKE MARIAN...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE MARIAN...DEER PARK AND FOREVER FLORIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2819 8087 2792 8087 2785 8111 2804 8119
TIME...MOT...LOC 1941Z 244DEG 10KT 2798 8105
HAIL...1.00IN
WIND...60MPH
$$
KELLY1 follow-up statement
319
WWUS52 KMLB 292009
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT TUE MAR 29 2016
FLC097-292018-
/O.CAN.KMLB.SV.W.0022.000000T0000Z-160329T2030Z/
OSCEOLA FL-
409 PM EDT TUE MAR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSCEOLA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN WILL
CONTINUE THROUGH 430 PM. A FLOOD ADVISORY REMAINS IN EFFECT UNTIL
545 PM FOR CENTRAL OSCEOLA COUNTY.
LAT...LON 2819 8087 2792 8087 2785 8111 2804 8119
TIME...MOT...LOC 2006Z 244DEG 10KT 2801 8097
$$
KELLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 9:39 AM EDT, 6 hours 3 minutes earlier.
Area forecast discussion, Mar 29, 9:39 AM EDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 939 AM EDT TUE MAR 29 2016 .DISCUSSION... ...CHANCE OF STRONG STORMS AGAIN THIS AFTERNOON MAINLY SOUTH OF ORLANDO/CANAVERAL... CURRENT-TODAY...MORNING 12Z KXMR SOUNDING SHOWS COOL TEMPERATURES ALOFT BUT SURPRISINGLY SHALLOW DEEP LAYER MOISTURE. 700/500MB TEMPS ARE +8.1C/-12.9C RESPECTIVELY WITH A PWAT OF ONLY 1.11 INCHES. MODELS SHOW GRADUAL MOISTENING OF THE ATMOSPHERE THROUGH THIS AFTERNOON. PESKY FOG AND LOW STRATUS CLOUDS GRADUALLY BURNING OFF PAST MID MORNING. NEXT ITEM OF INTEREST TURNS US TO THE GOMEX WITH A VIGOROUS SHORTWAVE MOVING TOWARDS THE WESTERN FL PENINSULA. IT WILL BE INTERESTING TO SEE HOW THE LOCAL ATMOSPHERE IS ABLE TO DESTABILIZE AHEAD OF THIS SYSTEM...ESPECIALLY WITH THE ALREADY COOLER AIR ALOFT. CURRENT FORECAST CALLS FOR U70S/L80S FOR HIGHS BUT IF DEVELOPING ONSHORE FLOW...AS DEPICTED BY MODELS...IS LATE TO SHOW UP OR WEAKER THAN FORECAST THEN IT IS FEASIBLE WE COULD SEE HIGHER AFTERNOON TEMPERATURES AND FURTHER DESTABILIZATION. HAVING SAID THAT...LOCAL HRRR MODEL RUNS SHOW ACTIVITY FROM THE GULF MOVING ONTO THE SW/WCNTRL FL COAST BY EARLY AFTERNOON AND SPREADING EASTWARD BY MID-LATE AFTERNOON ACROSS ECFL...GREATEST CHANCES SOUTHWARD FROM KMCO FOR STRONGER/ISOLD SVR ACTIVITY. CONCERNS WITH CONVECTION WILL BE LOCALLY HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...HAIL AND STRONG STRAIGHT-LINE WINDS. TONIGHT...PREVIOUS...THE QUICK MOVING CONVECTIVE SYSTEM SHOULD PUSH INTO THE ATLANTIC THIS EVENING AND DECREASE RAIN CHANCES. THE LINGERING FRONTAL BOUNDARY MAY FOCUS SOME SHOWERS ALONG/OFFSHORE THE TREASURE COAST INTO THE OVERNIGHT. LOWS GENERALLY IN THE 60S. && .AVIATION...STUBBORN FOG/STRATUS SLOWLY BURNING OFF THIS MORNING WITH A RELATIVELY UNSTABLE ATMOSPHERE AND COOL TEMPERATURES ALOFT. ALL EYES TURN TOWARDS THE MCS APPROACHING FROM EASTERN GULF FOR THIS AFTERNOON. GREATEST CONVECTIVE CHANCES WILL EXIST SOUTHWARD FROM KMCO WHERE DEEPER MOISTURE WILL LIE. WILL APPROACH TEMPO GROUPS FOR AFTERNOON CONVECTION WITH 18Z TAF ISSUANCE. A FEW STORMS THIS AFTERNOON COULD BE STRONG/ISOLD SVR. MAIN CONCERNS TO AVIATION ARE HEAVY DOWNPOURS...HAIL...GUSTY WINDS AND FREQUENT LIGHTNING. PRECIPITATION CHANCES DECREASE THIS EVENING AS DISTURBANCE PULLS OFF SOUTHERN FL COAST. && .MARINE...TODAY-TONIGHT...WEAK SURFACE BOUNDARY TO SETTLE SOUTHWARD OVER THE SOUTHERN COASTAL WATERS THIS AFTERNOON. MAIN CONCERN GOING INTO THE AFTERNOON IS FAIRLY POTENT UPPER DISTURBANCE OVER THE ERN GULF POISED TO MOVE ACROSS THE SOUTHERN PENINSULA. ESPECIALLY SOUTH OF THE CAPE...EXPECTING NMRS SHRA'S/SCT STRONG STORMS. HEAVY DOWNPOURS...HAIL...WIND GUSTS IN EXCESS OF 35 KTS AND FREQUENT CLOUD TO WATER LIGHTNING ALL IN PLAY. NWRLY MORNING WINDS AROUND 10 KTS FORECAST TO VEER TO NNE OR E DURING THE AFTERNOON. THE WIND FIELD WILL LIKELY BE DISRUPTED BY THE LARGE SYSTEM APPROACHING FROM THE ERN GULF WITH WINDS/SEAS LOCALLY HIGHER INVOF CONVECTION. SEAS GENERALLY 2-3 FT NEAR SHORE AND 3-4 FT OFFSHORE OTHERWISE. PRECIPITATION LIKELY TO END SOUTHWARD THROUGH THE EVENING. MARINERS NEED TO KEEP AN EYE TO THE SKY WESTWARD THIS AFTERNOON/EARLY EVENING FOR APPROACHING BAD WEATHER. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SEDLOCK/CRISTALDI
Hazardous weather outlook, Mar 29, 5:47 AM EDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 547 AM EDT TUE MAR 29 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-292200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 547 AM EDT TUE MAR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A WEAK FRONTAL BOUNDARY WILL SETTLE SLOWLY THROUGH CENTRAL FLORIDA AND BRING SLIGHT LOW LEVEL DRYING. HOWEVER...A CONVECTIVE SYSTEM OVER THE GULF OF MEXICO WILL MOVE QUICKLY EASTWARD AND CROSS THE FLORIDA PENINSULA THIS AFTERNOON. THIS SYSTEM WILL BRING WIDESPREAD CLOUDS AND SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED STORMS. PRESENT INDICATIONS ARE THAT THE POTENTIAL FOR SEVERE STORMS WILL BE OVER SOUTH FLORIDA...BUT A FEW STRONG STORMS WITH FREQUENT LIGHTNING STRIKES ARE POSSIBLE AROUND OKEECHOBEE AND THE TREASURE COAST. .FLOOD IMPACT... STRONGER AND SLOWER MOVING STORMS WILL BE CAPABLE OF DROPPING A QUICK 2 OR 3 INCHES OF RAINFALL. THIS WOULD RESULT IN CONSIDERABLE STANDING WATER ON ROADWAYS AND OTHER POORLY DRAINED AREAS. THE GREATEST POTENTIAL FOR HEAVY RAINFALL SHOULD BE FROM OSCEOLA AND BREVARD COUNTY TO OKEECHOBEE AND THE TREASURE COAST. .MARINE THUNDERSTORM GUST IMPACT... ISOLATED STRONG STORMS MOVING OFF THE MAINLAND INTO THE ATLANTIC WILL BE CAPABLE OF PRODUCING WIND GUSTS AROUND 35 KNOTS...MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING. STORM MOTION IS EXPECTED TO BE TO THE EAST AROUND 20 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTER A SHORT BREAK FROM THUNDERSTORM CHANCES ON WEDNESDAY... ISOLATED TO SCATTERED AFTERNOON LIGHTNING STORMS ARE EXPECTED FROM LATE WEEK THROUGH THE WEEKEND. THE PRIMARY THREAT WILL BE FREQUENT LIGHTNING STRIKES AND TORRENTIAL DOWNPOURS...BUT BOUNDARY INTERACTIONS COULD PRODUCE A FEW SEVERE STORMS TOO. ONSHORE WINDS WILL INCREASE WEDNESDAY...LEADING TO POOR BOATING CONDITIONS THAT WILL CONTINUE INTO LATE WEEK AS WINDS VEER TO THE SOUTHEAST AND SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY
In the hours before
Special weather statement, Mar 29, 2:47 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
247 PM EDT TUE MAR 29 2016
FLZ053-291945-
OSCEOLA FL-
247 PM EDT TUE MAR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSCEOLA COUNTY UNTIL 345
PM EDT...
AT 246 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF POINCIANA...OR 10 MILES NORTHWEST OF LAKE KISSIMMEE...
MOVING EAST NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2806 8146 2806 8144 2801 8138 2804 8136
2807 8137 2807 8135 2808 8135 2809 8140
2809 8146 2822 8117 2802 8101 2791 8131
2794 8135 2794 8134 2795 8134 2798 8138
2800 8139 2800 8142 2804 8146
TIME...MOT...LOC 1846Z 246DEG 14KT 2802 8141
KELLYSpecial weather statement, Mar 29, 3:23 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
323 PM EDT TUE MAR 29 2016
FLZ054-292015-
INDIAN RIVER FL-
323 PM EDT TUE MAR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN INDIAN RIVER COUNTY UNTIL
415 PM EDT...
AT 322 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUE CYPRESS LAKE...MOVING SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. OTHER STORMS WILL DEVELOP CLOSER TO STATE ROUTE 60 DUE
TO COLLISION WITH AN OUTFLOW BOUNDARY.
LOCATIONS IMPACTED INCLUDE...
FELLSMERE AND BLUE CYPRESS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2756 8047 2757 8072 2760 8078 2764 8078
2764 8087 2777 8087 2782 8072 2782 8063
TIME...MOT...LOC 1922Z 327DEG 13KT 2774 8069
KELLYSpecial weather statement, Mar 29, 3:27 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
327 PM EDT TUE MAR 29 2016
FLZ053-292015-
OSCEOLA FL-
327 PM EDT TUE MAR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSCEOLA COUNTY UNTIL
415 PM EDT...
AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE MARIAN...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE MARIAN...KENANSVILLE AND LAKE KISSIMMEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2807 8093 2784 8087 2772 8117 2773 8117
2774 8116 2775 8118 2776 8117 2778 8119
2782 8121 2784 8123 2785 8127 2792 8130
TIME...MOT...LOC 1926Z 268DEG 23KT 2789 8112
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 2:47 PM EDT | Special Weather Statement | MLB | Osceola | 58 min |
| Mar 29, 3:07 PM EDT | Areal Flood Advisory | MLB | Martin | 113 min |
| Mar 29, 3:23 PM EDT | Special Weather Statement | MLB | Indian River | 52 min |
| Mar 29, 3:27 PM EDT | Special Weather Statement | MLB | Osceola | 48 min |
| Mar 29, 3:38 PM EDT | Areal Flood Advisory | MLB | Osceola | 2 hr |
| Mar 29, 3:46 PM EDT | Special Weather Statement | MLB | Indian River | 44 min |
| Mar 29, 3:52 PM EDT | Special Weather Statement | MLB | Polk | 38 min |
| Mar 29, 4:17 PM EDT | Special Weather Statement | MLB | Okeechobee | 58 min |
| Mar 29, 4:58 PM EDT | Areal Flood Advisory | MLB | Okeechobee, Saint Lucie | 92 min |
| Mar 29, 5:27 PM EDT | Special Weather Statement | MLB | Martin | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.